# SDR DALA2025040402591

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N927DZ
- Make and model: Boeing 737-900ER
- Aircraft serial: 64888
- Aircraft time: 17,829 hours, 7,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0892240) CORROSION ON 986 FLOOR BEAM AT AFT WET AREA LBL43 WL208. REPAIRED CORROSION DAMAGE ON FLOOR BEAM AT BS 986 LBL 43 WL 208 IAW B737-900 SRM 53-70-51-2R-6 STEP 2B ALTERNATIVE 3 FIG 204 REPAIR 6.
